Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Prescribed Xanax for panic. Will it show positive for hair follicle test?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1561 Questions
I am legally prescribed Xanax for panic which I dissolve about .125 under the tongue. if my wife was to kiss me shortly after taking one, will she show positive on a hair follicle test
Posted Fri, 13 Sep 2013 in Medicines and Side Effects
Answered by Dr. Vidya KR 58 minutes later
Brief Answer:
No, will not show positive result

Detailed Answer:
Thanks for using XXXXXXX

Xanax contains alprazolam medication.
Through sublingual route it is absorbed rapidly into circulation( blood vessels) directly. Most of the drug enters blood immediately, only small amount of drug may be left in oral cavity, through kissing immediately only small amount of medication would have entered into her mouth. that amount of medication is not sufficient to show positive results.
Need not worry.

Hope this answered your question.
Feel free to ask me if you have any further queries or doubts and I shall be glad to help you out.
Wish you good health. Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor